# SDR REXA2019042100578

- Difficulty date: April 21, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 13,423 hours, 9,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON SIDE SEAT RAILS STR 15L BTW FS= 785 TO FS= 847+8. (SM)(CPAX)(TCI 100-20). SUMMARY. LEVEL CORROSION 2. SEAT RAILS STR 15L BTW FS= 785 TO FS= 847+8 WAS REPLACED PER AMM 53-00-49-400-801-A07.
